MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS SYMBOTEX; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS SYMBOTEX; MESH, SURGICAL, POLYMERIC
Model Number SYM2012E
Medical Device Problem Codes Material Integrity Problem (2978); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Pain (1994); Hernia (2240); Distress (2329); Injury (2348); Obstruction/Occlusion (2422); No Code Available (3191); Unspecified Tissue Injury (4559); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of an incisional hernia.It was reported that after implant, the patient experienced contracted mesh, recurrence, adhesions, cholethiasis, and ileus.Post-operative patient treatment included revision surgery, hernia repair with mesh, bilateral component separation, excision of mesh, cholecystectomy, and iv fluids.
 
Additional Manufacturer Narrative
Additional information: b5, d8, e1 (initial reporter: facility name, street 1, city, region, postal code), h6 (added patient and imf codes) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of an incisional hernia.It was reported that after implant, the patient experienced contracted mesh, recurrence, adhesions, cholethiasis, emotional distress, and ileus.Post-operative patient treatment included revision surgery, hernia repair with mesh, bilateral component separation, excision of mesh, cholecystectomy, and iv fluids.
 
Additional Manufacturer Narrative
Correction: removed imf code f2303.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of an incisional hernia.It was reported that after implant, the patient experienced pain, suffering, contracted mesh, recurrence, adhesions, cholelithiasis, emotional distress, and ileus.Post-operative patient treatment included revision surgery, hernia repair with mesh, bilateral component separation, excision of mesh, cholecystectomy, and iv fluids.
 
Additional Manufacturer Narrative
Additional info: b5, b7, h6 (patient code).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
SYMBOTEX
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
mike bocchino
8200 coral sea st ne
8200 coral sea st ne
mounds view,mn, CT 55112--439
+1(800)646-4633
MDR Report Key9929281
Report Number9615742-2020-00801
Device Sequence Number14157562
Product Code FTL
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K131969
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2016
Device Model NumberSYM2012E
Device Catalogue NumberSYM2012E
Device Lot NumberPNK0717X
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2020
Supplement Date Received by Manufacturer12/11/2024
12/18/2024
09/16/2026
Initial Report FDA Received Date04/06/2020
Supplement Report FDA Received Date12/13/2024
12/19/2024
09/21/2026
Date Device Manufactured11/30/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale